Ouch

I received a painful steroid shot in my foot, wow, I had no idea it would be that painful.  I don’t think I will be going back to see this same doctor, I had to make him stop and explain what he was about to do to the arch of my foot, I was about to have an anxiety attack because he didn’t explain the process.  Anyway, it should make my foot feel all superhero like for the marathon.

Advertisements

3 Responses

  1. what part of your foot?? I use to get mine in between the toes, and yep, it always hurt like nothing else!!! Your foot should start to feel better by tomorrow. See you at the running clinic!

  2. I’m feeling anxious for you and your marathon!

  3. I’m with Kim — I had one right in the top of my foot in late 2005 and it was the worst shot of my whole life. It was AWFUL!

    You’re a trooper — next thing you know, you’ll be a marathoner!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: